# SDR MASA98229

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864806
- Condition: Serviceable
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL/BHM - FLT 5760 - CREW REPORTED THE NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT WAS RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE RE-RACKED THE PSEU AND CLEARED THE FAULT CODES.  OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
